# SDR 96UAL900101

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353UA
- Make and model: Boeing 737322
- Aircraft serial: 24321
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Actuator
- Part number: AR7077M2MOD1
- Condition: Failed
- Location: Stab Trim
- Part time: 21,620 hours
- Stage of operation: CR
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

WHEN AUTOPILOT 'B' SELECTED, THE STABILIZER OUT OF TRIM LIGHT DISPLAYED.  AIRCRAFT STARTED DESCENT AND WOULD NOT HOLD ALTITUDE, THE AIRCRAFT CLIMBED SEVERAL TIMES.  AFTER DISCONNECTING AUTOPILOT, COULD NOT TRIM FWD USING YOKE SWITCH OR MANUALLY TRIM FWD PAST 4.5 UNITS.  FOUND MAIN STABILIZER TRIM ACTUATOR INOP.  REPLACED THE ACTUATOR, CHECKS OK.
